Solvable complemented Lie algebras.

Towers, David A. (2012) Solvable complemented Lie algebras. Proceedings of the American Mathematical Society, 140 (11). pp. 3823-3830. ISSN 1088-6826

[img]
Preview
PDF (complemented_solvable_Lie_algebras.pdf)
complemented_solvable_Lie_algebras.pdf

Download (115kB)

Abstract

In this paper a characterisation is given of solvable complemented Lie algebras. They decompose as a direct sum of abelian subalgebras and their ideals relate nicely to this decomposition. The class of such algebras is shown to be a formation whose residual is the ideal closure of the prefrattini subalgebras.

Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the American Mathematical Society
Additional Information:
First published in Proceedings of the American Mathematical Society in Vol. 140, (11), 2012, published by the American Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
40223
Deposited By:
Deposited On:
21 Apr 2011 08:09
Refereed?:
Yes
Published?:
Published
Last Modified:
30 Oct 2020 01:24